# SDR 97ZZZX1165

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-8
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Diaphragm
- Part number: 4365082
- Condition: Torn
- Location: Aux Hyd Accum
- Component: 43442795002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY HYD POWER SURGE DAMPER ACCUMULATOR TANK HAD NEW DIAPHRAGM INSTALLED AT OVERHAUL.  DIAPHRAGM FAILED (TORN) AFTER 2 MONTHS TIME IN SERVICE.  DIAPHRAGM SEPARATES HYD FLUID AND AIR.  THIS PART WAS OBTAINED FROM THE MANUFACTURER.
